# SDR FDEA202203020390

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 1026   01 EACH FORMER FOUND CRACK.  FORMER REMOVED AND REPLACED AS PER SRM 51-31-01-OG. FORMER   FABRICATED AS PER DOUGLAS DRAWING ARB2920 REVISION BB. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
